# SDR UPS202111

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON APPROACH INTO ELP WHEN GEAR WAS EXTENDED, THE GREEN NOSE GEAR DOWN AND LOCK LIGHT WAS BEARLY VISIBLE.  FLIGHT TEST PERFORMED, OPS GOOD.  CYCLED L/G AFTER GO AROUND ONCE, GEAR CYCLED.  LIGHT DIM THEN AFTER TEN SECONDS, FULL BRIGHT.  A/C LANDED WITHOUT INCIDENT.  INSPECTED NLG, FOUND DOWNLOCK SWITCHES CANNON PLUGS DIRTY.  CLEANED CONNECTORS AND INSURE PROPER BULBS INSTALLED IN ANNUNCIATOR PANEL.  N/G LIGHTS OPERATE NORMAL.
